Forum home You & Your Baby

Your advice please

Hiya,



I'm after some advice really please.



I stopped taking the pill about 6 months ago in preperation for TTC after our november wedding. Have had anything from a 21-30 day cycle since and am a bit worried that i'm gonna be on my period for the weekend of my hen do and then 4 weeks later at the wedding, which is not the best!



I have heard about a tablet from the doctor which can delay your period, has anyone used it? and does it affect any TTC attempts?



Might be a stupid question but i did'nt know the answer and thought someone on here might be able to advise me!



Thanks image

Posts

  • Hi chick. I have heard of the tablet but I haven't had it myself. Best thing to do is get yourself booked in the doctors for the best advice. They will most probably need to prescribe it to you anyway as I don't think you can buy over counter.



    Good luck image x
  • rt3110rt3110 Posts: 118
    Hi Gem,



    I took it for our honeymoon and to be honest if you can avoid it i would it messed my cycle up i still got cramping and spotting didn't affect my honeymoon obviously but it wasnt as carefree i i'd thought it might be as I was concerned I might just start bleeding at any point!



    I presume it would affect ttc as I think it works by tricking your body into thinking its pregnant so you dont get your period so in theory you wouldn't be able to get pregnant, but dont quote me thats just a guess



    xx
Sign In or Register to comment.